Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 155, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 8, 2016, 7:34 PM CDT for 5 counties in Tennessee. It was in force for 41 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2016, 7:34 PM CDT (00:34 UTC)
- Expired
- Jul 8, 2016, 8:15 PM CDT
- In force
- 41 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dickson County, TN, Houston County, TN, Humphreys County, TN, Montgomery County, TN, Stewart County, TN
The radar
The Ft Campbell radar (KHPX), 66 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 7:35 PM CDT | TSTM WND GST 55 | Dover, TN | STEWART COUNTY EMERGENCY MANAGER ESTIMATED 50 TO 55 MPH WINDS IN DOVER |
| Jul 8, 7:48 PM CDT | TSTM WND DMG | 2 Nnw Cumberland City, TN | POWER LINES DOWN ON RIVERSBEND ROAD |
| Jul 8, 7:57 PM CDT | TSTM WND DMG | 3 Ssw Woodlawn, TN | TREES DOWN AND POWER OUTAGES IN SPRING CREEK SUBDIVISION ON EASTRIDGE ROAD IN WOODLAWN |
| Jul 8, 8:00 PM CDT | TSTM WND DMG | Waverly, TN | TOPS OF TREES AND TREE BRANCHES BLOWN DOWN IN THE WAVERLY AREA. PEA SIZE HAIL ALSO REPORTED. |
| Jul 8, 8:05 PM CDT | TSTM WND DMG | Clarksville, TN | AMATEUR RADIO RELAYED REPORT OF TREES DOWN SOUTH OF FT CAMPBELL WITH POWER OUTAGES IN SPRING CREEK SUBDIVISION. |
| Jul 8, 8:05 PM CDT | TSTM WND DMG | Clarksville, TN | AMATUER RADIO RELAYED REPORT OF TREES DOWN SOUTH OF FT CAMPBELL WITH POWER OUTAGES IN SPRING CREEK SUBDIVISION. |
| Jul 8, 8:05 PM CDT | TSTM WND DMG | Clarksville, TN | REPORT OF TREE DOWN IN CLARKSVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.6 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2167 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1438 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
138
WUUS54 KOHX 090034
SVROHX
TNC043-083-085-125-161-090115-
/O.NEW.KOHX.SV.W.0155.160709T0034Z-160709T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
734 PM CDT FRI JUL 8 2016
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN DICKSON COUNTY IN MIDDLE TENNESSEE...
STEWART COUNTY IN MIDDLE TENNESSEE...
HOUSTON COUNTY IN MIDDLE TENNESSEE...
MONTGOMERY COUNTY IN MIDDLE TENNESSEE...
HUMPHREYS COUNTY IN MIDDLE TENNESSEE...
* UNTIL 815 PM CDT
* AT 733 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BIG ROCK TO WAVERLY...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CLARKSVILLE...WAVERLY...CAMDEN...DOVER...ERIN...NEW JOHNSONVILLE...
MCEWEN...TENNESSEE RIDGE...HURRICANE MILLS...BIG ROCK...VANLEER...
CUMBERLAND CITY...SLAYDEN...HOUSTON COUNTY AIRPORT...
INDIAN MOUND...LAND BETWEEN THE LAKES...PALMYRA...
WOODLAWN AND CUNNINGHAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3666 8785 3663 8785 3664 8724 3600 8747
3595 8773 3604 8799 3613 8792 3617 8792
3622 8795 3626 8794 3631 8796 3637 8800
3667 8790
TIME...MOT...LOC 0033Z 278DEG 30KT 3672 8776 3617 8796
HAIL...0.75IN
WIND...60MPH
$$
SHAMBURGER2 follow-up statements
922
WWUS54 KOHX 090048
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
748 PM CDT FRI JUL 8 2016
TNC043-083-085-125-161-090115-
/O.CON.KOHX.SV.W.0155.000000T0000Z-160709T0115Z/
DICKSON TN-STEWART TN-HOUSTON TN-MONTGOMERY TN-HUMPHREYS TN-
748 PM CDT FRI JUL 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR WESTERN DICKSON...STEWART...HOUSTON...MONTGOMERY AND HUMPHREYS
COUNTIES...
AT 746 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR FORT CAMPBELL TO WAVERLY...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...EMERGENCY MANAGEMENT. AT 725 PM CDT...TREES AND POWER LINES
WERE BLOWN DOWN ON HIGHWAY 232 IN STEWART COUNTY WITH THESE
STORMS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CLARKSVILLE...WAVERLY...CAMDEN...DOVER...ERIN...NEW JOHNSONVILLE...
MCEWEN...TENNESSEE RIDGE...HURRICANE MILLS...BIG ROCK...VANLEER...
CUMBERLAND CITY...SLAYDEN...HOUSTON COUNTY AIRPORT...INDIAN MOUND...
LAND BETWEEN THE LAKES...PALMYRA...WOODLAWN AND CUNNINGHAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3666 8785 3663 8785 3664 8724 3600 8747
3595 8773 3604 8799 3613 8792 3617 8792
3622 8795 3626 8794 3631 8796 3637 8800
3667 8790
TIME...MOT...LOC 0046Z 284DEG 38KT 3665 8751 3612 8780
HAIL...0.75IN
WIND...60MPH
$$
SHAMBURGER408
WWUS54 KOHX 090056
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
756 PM CDT FRI JUL 8 2016
TNC043-083-085-125-161-090115-
/O.CON.KOHX.SV.W.0155.000000T0000Z-160709T0115Z/
DICKSON TN-STEWART TN-HOUSTON TN-MONTGOMERY TN-HUMPHREYS TN-
756 PM CDT FRI JUL 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR WESTERN DICKSON...EASTERN STEWART...HOUSTON...MONTGOMERY AND
HUMPHREYS COUNTIES...
AT 756 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR OAK GROVE TO MCEWEN...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...EMERGENCY MANAGEMENT. AT 750 PM CDT...NUMEROUS TREES AND
POWER LINES WERE BLOWN DOWN ACROSS STEWART COUNTY WITH
THESE STORMS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CLARKSVILLE...WAVERLY...CAMDEN...DOVER...ERIN...NEW JOHNSONVILLE...
MCEWEN...TENNESSEE RIDGE...HURRICANE MILLS...VANLEER...
CUMBERLAND CITY...SLAYDEN...HOUSTON COUNTY AIRPORT...INDIAN MOUND...
PALMYRA...WOODLAWN AND CUNNINGHAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3664 8724 3600 8747 3595 8773 3604 8799
3613 8792 3617 8792 3622 8795 3626 8794
3631 8796 3663 8770
TIME...MOT...LOC 0056Z 276DEG 40KT 3664 8737 3611 8766
HAIL...0.75IN
WIND...60MPH
$$
SHAMBURGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 7:31 PM CDT, 3 minutes earlier.
Area forecast discussion, Jul 8, 7:31 PM CDT, 3 minutes before
Area Forecast Discussion National Weather Service Nashville TN 731 PM CDT FRI JUL 8 2016 .UPDATE... FOR EVENING DISCUSSION. && .DISCUSSION... This afd is being reissued so as to reflect the temporal extension in regard to the flood watch. It is now in effect until 2 am cdt. && .AVIATION... 00Z TAF DISCUSSION. Moist and unstable airmass in place through the 1st half of the taf pd. A series of upper level impulses will interact with the instability and produce strong to potentially severe tstms through around 10z. stronger wind gusts will be possible with the tstms. Otw, aft 09z we will see our lower level wind flow become more northwesterly as a sfc high builds southward from the upper midwest. This will act to bring lower dewpoints and less convective energy to the area. Despite the continuation of a few upper level impulses, most of the convective activity should be south of the taf sites during the latter portions of the taf pd. && .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 2 AM CDT Saturday FOR Cannon-Cheatham- Clay-Cumberland-Davidson-De Kalb-Dickson-Fentress-Houston- Humphreys-Jackson-Macon-Montgomery-Overton-Pickett-Putnam- Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van Buren- Warren-White-Williamson-Wilson. && DISCUSSION......21 AVIATION........21
Hazardous weather outlook, Jul 8, 1:52 PM CDT, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 152 PM CDT FRI JUL 8 2016 TNZ007>011-028>034-064>066-091000- ROBERTSON-SUMNER-MACON-CLAY-PICKETT-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-DE KALB-WHITE-CUMBERLAND- 152 PM CDT FRI JUL 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO THIS EVENING...FOR LOCATIONS GENERALLY ALONG AND EAST OF THE I-65 CORRIDOR. THE MAIN THREATS WILL BE DAMAGING STRAIGHT LINE WINDS. HEAVY RAINFALL COULD ALSO OCCUR WITH SOME OF THE STRONGER SHOWERS AND THUNDERSTORMS...PRODUCING ONE...UP TO LOCALLY THREE INCHES...OF RAINFALL THROUGH THE EVENING HOURS. THIS HAS THE POTENTIAL OF LEADING TO FLASH FLOODING...ESPECIALLY ACROSS NORTHERN AND EASTERN PORTIONS OF THE MID STATE THROUGH THE EVENING HOURS. HEAT INDICES ARE EXPECTED TO CLIMB INTO THE LOW 100'S THIS AFTERNOON FOR MANY LOCATIONS WEST OF THE CUMBERLAND PLATEAU. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WARM AND HUMID PATTERN WILL CONTINUE WITH A CHANCE FOR ISOLATED TO SCATTERED THUNDERSTORMS EACH DAY...SATURDAY THROUGH THURSDAY. ALTHOUGH WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED...A FEW THUNDERSTORMS COULD BE STRONG TO SEVERE...MAINLY DURING THE AFTERNOON AND EVENING HOURS. GUSTY WINDS AND HEAVY DOWNPOURS WILL THE MAIN CONCERNS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING. TNZ005-006-023>027-056>063-075-077>080-093>095-091000- STEWART-MONTGOMERY-HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON- PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON- BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 152 PM CDT FRI JUL 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO THIS EVENING FOR LOCATIONS GENERALLY ALONG AND EAST OF THE I-65 CORRIDOR. MAIN THREAT WILL BE DAMAGING STRAIGHT LINE WINDS. SOME LOCALIZED HEAVY RAINFALL COULD LEAD TO LOCALIZED FLASH FLOODING. HEAT INDICES ARE EXPECTED TO CLIMB INTO THE LOW 100'S THIS AFTERNOON FOR MANY LOCATIONS WEST OF THE CUMBERLAND PLATEAU. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WARM AND HUMID PATTERN WILL CONTINUE WITH A CHANCE FOR ISOLATED TO SCATTERED THUNDERSTORMS EACH DAY...SATURDAY THROUGH THURSDAY. ALTHOUGH WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED...A FEW THUNDERSTORMS COULD BE STRONG TO SEVERE...MAINLY DURING THE AFTERNOON AND EVENING HOURS. GUSTY WINDS AND HEAVY DOWNPOURS WILL THE MAIN CONCERNS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >=1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 31
In the hours before
Special weather statement, Jul 8, 6:12 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
612 PM CDT FRI JUL 8 2016
TNZ063-078-090000-
CANNON TN-WARREN TN-
612 PM CDT FRI JUL 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CANNON AND WARREN
COUNTIES UNTIL 700 PM CDT...
AT 612 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WOODBURY...MOVING SOUTHEAST AT 30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MCMINNVILLE...WOODBURY...MORRISON AND CENTERTOWN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
MIDDLE TENNESSEE.
LAT...LON 3588 8616 3596 8603 3592 8597 3586 8589
3584 8589 3584 8587 3585 8587 3585 8585
3584 8584 3585 8584 3585 8582 3573 8560
3567 8560 3552 8573 3552 8579
TIME...MOT...LOC 2312Z 308DEG 28KT 3586 8603
WHITEHEADLocal storm report, Jul 8, 6:22 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
622 PM CDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG 7 SW BYRDSTOWN 36.50N 85.22W
07/07/2016 OVERTON TN 911 CALL CENTER
CORRECTED REPORT. A TREE DOWN ON RAYMOND ROAD NORTH OF
MONROE
&&
CORRECTED EVENT DATE...EVENT TIME...REMARKS
EVENT NUMBER OHX1600846
LAROSALocal storm report, Jul 8, 6:25 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
625 PM CDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM HAIL 5 NE CELINA 36.60N 85.44W
07/08/2016 M1.25 INCH CLAY TN EMERGENCY MNGR
0318 PM TSTM WND DMG 4 SSW BYRDSTOWN 36.52N 85.17W
07/08/2016 PICKETT TN 911 CALL CENTER
TREES DOWN ALL ACROSS PICKETT COUNTY.
0350 PM FUNNEL CLOUD 8 ENE MONTEREY 36.19N 85.13W
07/08/2016 OVERTON TN BROADCAST MEDIA
CORRECTED TIME. RADIO STATION WDEB RELAYED REPORT OF
FUNNEL CLOUD IN THE MUDDY POND COMMUNITY.
0352 PM HAIL 10 SSW JAMESTOWN 36.30N 85.00W
07/08/2016 M0.88 INCH FENTRESS TN FACEBOOK
NICKEL HAIL IN GRIMSLEY
0359 PM HAIL LIVINGSTON 36.39N 85.33W
07/08/2016 M1.00 INCH OVERTON TN EMERGENCY MNGR
0405 PM HAIL 8 NE CARTHAGE 36.35N 85.86W
07/08/2016 E0.70 INCH SMITH TN FACEBOOK
DIME SIZE HAIL IN THE DEFEATED COMMUNITY.
0410 PM TSTM WND DMG 6 E LIVINGSTON 36.39N 85.22W
07/08/2016 OVERTON TN TWITTER
LARGE TREE ACROSS AND BLOCKING HIGHWAY 85 IN ALPINE.
0419 PM HAIL 13 ENE MONTEREY 36.20N 85.02W
07/08/2016 E1.75 INCH FENTRESS TN TWITTER
HAIL REPORT FROM CLARKRANGE
0436 PM HAIL 4 ESE GORDONSVILLE 36.16N 85.87W
07/08/2016 E0.75 INCH SMITH TN TRAINED SPOTTER
TRAINED SPOTTER REPORTED HAIL AND WIND ON I-40 EAST
NEAR GORDONSVILLE. HEAVY RAIN IS CAUSING PONDING OF
WATER ON ROADWAYS.
0436 PM TSTM WND GST 4 ESE GORDONSVILLE 36.16N 85.87W
07/08/2016 E55 MPH SMITH TN TRAINED SPOTTER
TRAINED SPOTTER REPORTED HAIL AND WIND ON I-40 EAST
NEAR GORDONSVILLE. HEAVY RAIN IS CAUSING PONDING OF
WATER ON ROADWAYS.
0500 PM HAIL COOKEVILLE 36.16N 85.51W
07/08/2016 E1.00 INCH PUTNAM TN BROADCAST MEDIA
QUARTER SIZE HAIL REPORTED ON WILLOW AVE IN COOKEVILLE.
0500 PM HAIL COOKEVILLE 36.16N 85.51W
07/08/2016 E0.75 INCH PUTNAM TN FACEBOOK
HAIL REPORT IN COOKEVILLE.
0505 PM HAIL 1 E COOKEVILLE 36.16N 85.49W
07/08/2016 E1.00 INCH PUTNAM TN EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED IN EAST PART OF COOKEVILLE.
&&
EVENT NUMBER OHX1600833 OHX1600844 OHX1600840 OHX1600834 OHX1600835
OHX1600837 OHX1600843 OHX1600836 OHX1600838 OHX1600839 OHX1600841
OHX1600845 OHX1600842
LAROSALocal storm report, Jul 8, 6:51 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
651 PM CDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG COOKEVILLE 36.16N 85.51W
07/08/2016 PUTNAM TN UTILITY COMPANY
SEVERAL TREES DOWN ON POWERLINES IN COOKEVILLE.
&&
EVENT NUMBER OHX1600847
LAROSASpecial weather statement, Jul 8, 7:16 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
716 PM CDT FRI JUL 8 2016
TNZ024-090100-
HUMPHREYS TN-
716 PM CDT FRI JUL 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HUMPHREYS COUNTY UNTIL
800 PM CDT...
AT 716 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WAVERLY...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WAVERLY...MCEWEN AND HURRICANE MILLS.
LAT...LON 3613 8792 3621 8768 3620 8766 3620 8760
3619 8758 3613 8755 3609 8754 3607 8755
3602 8755 3599 8753 3598 8753 3594 8789
3610 8794
TIME...MOT...LOC 0016Z 254DEG 20KT 3606 8784
SHAMBURGERSpecial weather statement, Jul 8, 7:25 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
725 PM CDT FRI JUL 8 2016
TNZ061-094-095-090115-
LAWRENCE TN-GILES TN-MARSHALL TN-
725 PM CDT FRI JUL 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAWRENCE...
SOUTHWESTERN MARSHALL AND CENTRAL GILES COUNTIES UNTIL 815 PM CDT...
AT 725 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 7 MILES WEST OF PETERSBURG TO NEAR
LAWRENCEBURG. MOVEMENT WAS EAST AT 30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LAWRENCEBURG...PULASKI...CORNERSVILLE...ETHRIDGE...FRANKEWING AND
HENRYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 3519 8712 3524 8740 3541 8751 3535 8674
3531 8666 3531 8668 3530 8668 3529 8670
3525 8675 3526 8683 3518 8683
TIME...MOT...LOC 0025Z 282DEG 24KT 3531 8677 3531 8730
WHITEHEADThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 7:16 PM CDT | Areal Flood Advisory | OHX | Montgomery, Stewart | 3 hr |
| Jul 8, 7:16 PM CDT | Special Weather Statement | OHX | Humphreys | 44 min |
| Jul 8, 7:25 PM CDT | Special Weather Statement | OHX | Giles | 50 min |
| Jul 8, 7:44 PM CDT | Special Weather Statement | OHX | Warren | 46 min |
| Jul 8, 7:47 PM CDT | Special Weather Statement | OHX | Hickman | 43 min |
| Jul 8, 7:55 PM CDT | Special Weather Statement | OHX | Wayne | 50 min |
| Jul 8, 8:00 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery, Robertson | 30 min |
| Jul 8, 8:17 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Williamson | 28 min |
| Jul 8, 8:25 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Robertson, Sumner, Williamson | 35 min |
| Jul 8, 8:41 PM CDT | Special Weather Statement | OHX | Giles | 49 min |
| Jul 8, 8:41 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Maury, Williamson | 29 min |
| Jul 8, 8:50 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Macon, Rutherford, Smith, Sumner, Trousdale and 2 more | 40 min |
| Jul 8, 8:54 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Giles, Marshall, Maury | 51 min |
| Jul 8, 8:58 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Williamson | 32 min |
| Jul 8, 9:08 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 37 min |
| Jul 8, 9:22 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Smith, Trousdale | 38 min |
| Jul 8, 9:25 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Jackson, Putnam, Rutherford, Smith and 2 more | 35 min |
| Jul 8, 9:31 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Marshall, Rutherford, Williamson | 29 min |
| Jul 8, 9:36 PM CDT | Special Weather Statement | OHX | Grundy | 39 min |
| Jul 8, 9:38 PM CDT | Special Weather Statement | OHX | Lewis | 52 min |
| Jul 8, 9:42 PM CDT | Special Weather Statement | OHX | Giles | 33 min |
| Jul 8, 9:50 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Jackson, Overton, Pickett, Putnam | 70 min |
| Jul 8, 9:52 PM CDT | Areal Flood Advisory | OHX | Giles, Marshall | 3 hr |
| Jul 8, 9:53 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, DeKalb, Fentress, Jackson, Overton, Putnam and 2 more | 67 min |
| Jul 8, 9:56 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Coffee, Cumberland, DeKalb, Grundy, Van Buren and 2 more | 64 min |
| Jul 8, 10:00 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Coffee, Grundy, Marshall, Rutherford | 60 min |
| Jul 8, 10:55 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress | 35 min |
| Jul 8, 10:58 PM CDT | Severe Thunderstorm Warning | OHX | Grundy, Van Buren, Warren | 32 min |
| Jul 9, 7:27 AM CDT | River Flood Advisory | OHX | Montgomery, Robertson | 4 hr |
| Jul 9, 4:59 PM CDT | Special Weather Statement | OHX | Perry | 46 min |
| Jul 9, 6:02 PM CDT | Areal Flood Advisory | OHX | Maury | 118 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.